Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 4, Pages 531–542 (Mi mz12166)  

This article is cited in 2 scientific papers (total in 2 papers)

Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures

A. A. Zaitov*, A. Ya. Ishmetov

Tashkent Institute of Architecture and Civil Engineering

Abstract: A subspace $I_f(X)$ of the space of idempotent probability measures on a given compact space $X$ is constructed. It is proved that if the initial compact space $X$ is contractible, then $I_f(X)$ is a contractible compact space as well. It is shown that the shapes of the compact spaces $X$ and $I_f(X)$ are equal. It is also proved that, given a compact space $X$, the compact space $I_f(X)$ is an absolute neighborhood retract if and only if so is $X$.

Keywords: idempotent measure, compact space, absolute neighborhood retract, shape.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12166

Full text: PDF file (504 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:4, 562–571

Bibliographic databases:

UDC: 515.12
PACS: 02.40.Pc
Received: 29.08.2018
Revised: 10.02.2019

Citation: A. A. Zaitov, A. Ya. Ishmetov, “Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures”, Mat. Zametki, 106:4 (2019), 531–542; Math. Notes, 106:4 (2019), 562–571

Citation in format AMSBIB
\Bibitem{ZaiIsh19}
\by A.~A.~Zaitov, A.~Ya.~Ishmetov
\paper Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 4
\pages 531--542
\mathnet{http://mi.mathnet.ru/mz12166}
\crossref{https://doi.org/10.4213/mzm12166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4017567}
\elib{https://elibrary.ru/item.asp?id=41706230}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 4
\pages 562--571
\crossref{https://doi.org/10.1134/S0001434619090244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492034300024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074149278}


Linking options:
  • http://mi.mathnet.ru/eng/mz12166
  • https://doi.org/10.4213/mzm12166
  • http://mi.mathnet.ru/eng/mz/v106/i4/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zaitov, “On a metric on the space of idempotent probability measures”, Appl. Gen. Topol., 21:1 (2020), 35–51  crossref  mathscinet  zmath  isi
    2. A. A. Borubaev, D. T. Eshkobilova, “The functor of idempotent probability measures and maps with uniformity properties of uniform spaces”, Eurasian Math. J., 12:3 (2021), 29–41  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    References:13
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021